IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Mobile Network and Applications (MoNA) [schedule] [select]
Chair Masugi Inoue (NICT)
Vice Chair Hiroaki Morino (Shibaura Inst. of Tech.)
Secretary Daisuke Kamisaka (KDDI Labs.), Yasunori Owakda (NICT)
Assistant Teruaki Kitasuka (Kumamoto Univ.), Yoshifumi Morihiro (NTT DoCoMo), Tomoaki Umeki (KDDI R&D Labs.)

Special Interest Group on Distributed Processing System (IPSJ-DPS) [schedule] [select]

Special Interest Group on Mobile Computing and Ubiquitous Communications (IPSJ-MBL) [schedule] [select]

{INFOMESITEM}
Conference Date Thu, May 28, 2015 09:00 - 18:25
Fri, May 29, 2015 09:00 - 17:40
Topics 5G, Mobile Applications, Ubiquitous Services, Mobile Distributed Cloud, etc 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, May 28 AM 
09:00 - 10:30
  -  
  -  
  -  
  -  
  10:30-10:50 Break ( 20 min. )
Thu, May 28 AM 
10:50 - 12:30
(1)
MoNA
10:50-11:15 Global estimation of crowd movement and information sharing by using the SpotPass Communication between mobile terminals MoNA2015-1 Kiyohiko Hattori, Yasunori Owada, Toshinori Kagawa (NICT)
(2)
MoNA
11:15-11:40 Prototype Development and Operation for A Drone with Disaster Information Collection Function MoNA2015-2 Kaoru Okamoto, Shigeru Kashihara, Suguru Yamaguchi (NAIST)
(3)
MoNA
11:40-12:05 A Study and Prototyping of the Asset Management System with Glasses-type Wearable Device and Color Barcode MoNA2015-3 Kosuke Moriwaki, Masahiko Toyoshi, Tatsuya Nishikiori, Mitsuhiro Goto, Koji Nakamura, Hideaki Kimata (NTT Comware Corp.)
(4)
MoNA
12:05-12:30 A Study on Indoor Positioning System Using Terminal Cooperation MoNA2015-4 Jumpei Ogawa, Tooru Takanaka, Masaomi Yoshikawa, Yoshiki Nanba, Hiroyuki Inamura (TOSHIBA)
  12:30-13:30 Lunch Break ( 60 min. )
Thu, May 28 PM 
13:30 - 15:00
  -  
  -  
  -  
  -  
  15:00-15:20 Break ( 20 min. )
Thu, May 28 PM 
15:20 - 16:30
  -  
  -  
  -  
  16:30-16:50 Break ( 20 min. )
Thu, May 28 PM 
16:50 - 18:25
  -  
  -  
  -  
  -  
Fri, May 29 AM 
09:00 - 10:30
  -  
  -  
  -  
  -  
  10:30-10:50 Break ( 20 min. )
Fri, May 29 AM 
10:50 - 12:20
  -  
  -  
  -  
  -  
Fri, May 29 AM 
12:22 - 12:32
  -  
  12:35-13:40 Lunch Break ( 65 min. )
Fri, May 29 PM 
13:40 - 14:55
(5)
MoNA
13:40-14:05 Evaluation of the Algorithm for Estimating the Performance of WLAN Systems with Various Urban Scenarios MoNA2015-5 Shugo Kajita, Hirozumi Yamaguchi, Teruo Higashino (Osaka Univ.), Shigeki Umehara, Fumiya Saitou, Hirofumi Urayama, Masaya Yamada (Sumitomo Electric), Taka Maeno, Shigeru Kaneda (Space-Time Engineering), Mineo Takai (Space-Time Engineering/California Univ.)
(6)
MoNA
14:05-14:30 Efficient Multi-channel Utilization Method Based on Late Binding Flow Allocation for Packet Loss Reduction in Wireless Mesh Network MoNA2015-6 Masaki Tagawa (NAIST/UTokyo), Yuzo Taenaka (UTokyo), Kazuya Tsukamoto (KIT), Suguru Yamaguchi (NAIST)
(7)
MoNA
14:30-14:55 Femto cell operation and communication experiments with using wireless mesh network and satellite communication system MoNA2015-7 Yasunori Owada, Byeong-pyo Jeong, Fumie Ono, Kiyohiko Hattori, Hiroyuki Tsuji, Ryu Miura, Masugi Inoue, Kiyoshi Hamaguchi (NICT)
  14:55-15:10 Break ( 15 min. )
Fri, May 29 PM 
15:10 - 16:20
  -  
  -  
  -  
  16:20-16:30 Break ( 10 min. )
Fri, May 29 PM 
16:30 - 17:40
  -  
  -  
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MoNA Technical Committee on Mobile Network and Applications (MoNA)   [Latest Schedule]
Contact Address Daisuke Kamisaka (KDDI Labs.)
Yasunori Owakda (NICT)
E-:-web 
IPSJ-DPS Special Interest Group on Distributed Processing System (IPSJ-DPS)   [Latest Schedule]
Contact Address  
IPSJ-MBL Special Interest Group on Mobile Computing and Ubiquitous Communications (IPSJ-MBL)   [Latest Schedule]
Contact Address  


Last modified: 2015-05-22 16:46:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MoNA Schedule Page]   /   [Return to IPSJ-DPS Schedule Page]   /   [Return to IPSJ-MBL Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan